# SDR FDEA2020081271716

- Difficulty date: July 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA387129
- Condition: Cracked
- Location: Bs 1786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, CRACK ON FLOOR SUPPORT ANGLE AT FWD BLKHD, STA 1786 APPROX LBL   10 REMOVED AND REPALCED FLOOR SUPPORT ANGLE AT STA 1786 LBL 10 REF SRM 51-35-01   VOL 2,  DWG AFA 3871
